# SDR CA961030003

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Maule M-7-235
- Engine: Lyc IO540W1A5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Sensor
- Condition: Failed
- Location: Hobbs Meter
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT LOST ALL OIL IN FLIGHT DUE TO HOBBS METER PRESSURE SENSOR FAILURE.
